New Labs - Slightly Hyper Again
Last Post 09 Aug 2014 08:36 AM by Elaine Moore. 1 Replies.
Author Messages
dsgreen5User is Offline New Member New Member Posts:
--
07 Aug 2014 04:33 PM
    Hi Elaine,

    I got my labs back and I have gone slightly hyper again. Could it be the LDN (1.5 mg) since I only started feeling the hyper symptoms after starting it? Should I start on a low dose of the MMI (say 2.5mg), or do I discontinue the LDN and see if my symptoms subside?

    Unfortunately, they did not do my TSI/TBII so I have to go back and get those done.

    August 5, 2014

    TSH .008
    FT3: 5.2 (2.3-4.2)
    FT4: 2.23 (.80-1.80)

    Any advice.

    Thanks Elaine!
    Elaine MooreUser is Offline Veteran Member Veteran Member Posts:3448
    --
    09 Aug 2014 08:36 AM
    Hi, I don't think it's the LDN, but to be safe you might stop it to see if your labs improve. Also, consider environmental triggers such as allergens, cigarette smoke, dress, etc to see if environmental triggers are causing a relapse. Take care, elaine


    ---